MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5+ 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5+ 10MM LEFT; KNEE COMPONENT
Model Number EIS5P10L
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient underwent left tkr on (b)(6) 2022.Revised on (b)(6) 2022 due to infection.Washout performed and liner changed.(b)(4).

Brand Name
EVOLUTION® MP? CS INSERT SIZE 5+ 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key15199311
Report Number3010536692-2022-00278
Device Sequence Number6242688
Product Code HRY
UDI-Device IdentifierM684EIS5P10L1
UDI-PublicM684EIS5P10L1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEIS5P10L
Device Catalogue NumberEIS5P10L
Device Lot Number1823092
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/20/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale